Translator Disclaimer
Summer 1995 On Gabbay's Proof of the Craig Interpolation Theorem for Intuitionistic Predicate Logic
Michael Makkai
Notre Dame J. Formal Logic 36(3): 364-381 (Summer 1995). DOI: 10.1305/ndjfl/1040149353

Abstract

Using the framework of categorical logic, this paper analyzes and streamlines Gabbay's semantical proof of the Craig interpolation theorem for intuitionistic predicate logic. In the process, an apparently new and interesting fact about the relation of coherent and intuitionistic logic is found.

Citation

Download Citation

Michael Makkai. "On Gabbay's Proof of the Craig Interpolation Theorem for Intuitionistic Predicate Logic." Notre Dame J. Formal Logic 36 (3) 364 - 381, Summer 1995. https://doi.org/10.1305/ndjfl/1040149353

Information

Published: Summer 1995
First available in Project Euclid: 17 December 2002

zbMATH: 0835.03030
MathSciNet: MR1351410
Digital Object Identifier: 10.1305/ndjfl/1040149353

Subjects:
Primary: 03G30
Secondary: 03B20, 03C40, 03F55

Rights: Copyright © 1995 University of Notre Dame

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.36 • No. 3 • Summer 1995
Back to Top